4-Cycle Decompositions of Graphs

Research output: Contribution to journalArticle

Abstract

In this paper we consider the problem of finding the smallest number t such that any graph G of order n admits a de-composition into edge disjoint copies of C4 and single edges with at most t elements. We solve this problem for n sufficiently large.
Original languageUnknown
Pages (from-to)125-130
JournalOpen Journal of Discrete Mathematics
Volume2
Issue number4
DOIs
Publication statusPublished - 1 Jan 2012

Cite this